• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Need help with hair loss side effects from a certain type of supplement (piracetam, pregnenolone, glycine)

hair loss pregnenolone piracetam glycine nmda

  • Please log in to reply
1 reply to this topic
⌛⇒ MITOMOUSE has been fully funded!

#1 kerya

  • Guest
  • 1 posts
  • 2
  • Location:ukraine

Posted 22 June 2018 - 03:15 AM


For the last couple of years I've been irregularly experimenting with some supplements to help my problems of poor focus, low motivation and mental fatigue. The best thing for me was Piracetam, but it was very inconsistent with its dosage and effects: I could feel almost hypomanic but in a good way for a few days with great focus, good amount of energy and sociability, noticeable increase in color abd sound perception. But it wont last long and in a few days I usually feel awful, barely being able to focus, feeling anhedonic, very irritable with no will to do anything, terrible brain fog. It goes away after a few days after discontinuing Piracetam.
Usually, it's not really dose-dependent, the effects would be more pronounced with a large dose (a few grams a day), but I could feel a definite improvement from a small (800 mg) or even a micro-dose (100 mg) indicated by the most obvious effect of increased color perception and overall visual acuity. The colours would become more vivid and I would instantly catch all the shapes and visual patterns effortlessly. I loved the effects it has on me but the bad sides would always be inevitable no matter what dosage I tried. I should also add that I don't need Piracetam to build up on my body, it always works instantly within half an hour after taking it, that was the case even the first time I've tried it.
At that point the hair loss side effect wasn't obvious cause I didn't pay much attention to it, I was only worried about brain fog. So I began searching for supplements with similar congnitive effects with a hope they would't give me the bad side effects this time. From what I've tried the closest thing was Pregnenolone, I would always feel that enhanced color and music perception shortly after taking it, along with mood and sociability boost, and it would be as obvious as after a large piracetam dosage. And no brain fog! It was true for dosages as low as 1mg and as high as 30mg, so I settled for a smallest one. Glycine gave me similar effects, but 5x weaker (although the dosage I was taking was very small).
I was really happy that it finally worked, felt like it really improved the quality of my life, but soon I noticed that every time these nice effects start, I'd get a very obvious hair loss that would instantly stop the next day when the nice effects on perception and mood also wear off. I would just brush my hair with my fingers and get a worrying amount of hair on them, it's so scary I always stop taking the supplement, but after a while I'm tempted to take it again because I feel I'm ahedonic, have no focus and the world is not colourful enough, and I know it would instantly help with that maybe this time with no punishment to my hair. But no, I'd get hair falling out again and will cease the supplement once more. It would happen consistently with a very low dose Piracetam, Pregnenolone and Glycine.
My very uneducated guess that it is somehow related to NMDA receprors as all of those supplements seem to work on them, but I couldn't find anything supporting that it contribites to the hair loss. All I could find resembling my problem is that topic https://www.longecit...drotestoterone/ and some anecdotes of pregnenolone causing hair loss without an explanation how exactly it does that, and anyway I'm not educatet enough to study sceintifical papers and make my own conclusions. I feel something could be wrong with my body, partucularly hormonal balance, but I'm not sure. I'll be visiting endocrinologist soon, but I would really appreciate if anyone has any guess as to what could bd the problem. All of these supplements make me feel alive abd well with the snallest of dosages, but the prospect of losing my hair kills it for me. I'm desperate to make it work properly with my hait intact. Any advice is welcome. Also, I'm not very fluent in English, so I apologise for the dry language of my post.

Edited by kerya, 22 June 2018 - 03:16 AM.


#2 John250

  • Guest
  • 1,451 posts
  • 103
  • Location:Temecula
  • NO

Posted 23 June 2018 - 12:58 AM

https://www.ncbi.nlm...les/PMC4864803/

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: hair loss, pregnenolone, piracetam, glycine, nmda

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users